# SDR DXTA2020071003849

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0028
- Aircraft time: 1,973 hours, 1,274 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR SHOWED UP, LEFT MAIN GEAR SHOWED UP, RIGHT MAIN GEAR SHOWED YELLOW HASH.  GEAR DISAGREEMENT LIGHT ILLUMINATED.  FOLLOWED CHECKLIST AND RETURNED TO KSLC.  REPLACED RIGHT MLG HARNESS AND RIGHT MLG UPLOCK SWITCH P/N 6948101-3.
